# SDR AALA20030616

- Difficulty date: May 29, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL350 EICAS DISPLAYED LOSS OF LT HYD SYS QTY, RSVS LINE ON OVHD PANEL ILLUMINATED.  AILERON INPUT, ON AUTOPILOT) INCREASED BY 3 UNITS.  A LOUD BANG HEARD IN AIRFRAME.  ABOUT ONE MINUTE AFTER INDICATIONS, BOTH PUMP PRESS LIGHTS WERE EXTINGUISHED ON LT SIDE.  AN LEFT SYSTEM PRESSURE WAS NORMAL ON EICAS DURING DESCENT THROUGH 10,000 HYD QTY RETURNED FROM 0.0 TO 1.09 NORMAL.  PLACARDED L HYD QTY IN COCKPIT (EICAS) INOPERATIVE PER MEL.  ALL HYD QUANTITIES CHECKED AND FULL.  NO LEAKS FOUND.  PERFORMED WALKAROUND INSPECTION WITH ALL PUMPS ON.  ALL FLIGHTS CONTROLS OPERATED NORMAL.  REPLACED HYDRAULIC QUANTITY MONITOR UNIT PER M/M ALL REQUIRED TESTS CHECKED OK.  REMOVED PLACARD CLEARED MIC SHEET.  (M)
